# SDR MWEA060051

- Difficulty date: May 26, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 49,935 hours, 47,624 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 99373123
- Condition: Cracked
- Location: Nr 2 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT OUTBOARD CENTER SLAT TRACK, APPROXIMATELY AT STATION XOS 240.0 EXISTING REPAIR DOUBLER CRACKED THROUGH 2 FASTENERS AND SKIN CRACKED PAST REPAIR TERMINATING AT PANEL 1136C, CUTOUT ON LOWER SKIN.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
